Show simple item record

dc.creatorSanabria, J.
dc.creatorVásquez, L.
dc.creatorCarpintero, C.
dc.creatorRosas Rodriguez, Ennis Rafael
dc.creatorGarcía, O.
dc.description.abstractIn this paper, we study the stability under direct sums and restrictions of some strong variations of Weyl and Browder type theorems recently introduced in Rashid and Prasad (Asia-Eur J Math 8:14, 2015., Sanabria et al. (Rev Colomb Mat 51(2):153–171, 2017a, Acta Math Univ Comen (NS) 86(2):345–356, 2017b, Open Math 16(1):289–297, 2018).spa
dc.description.abstractEn este documento, estudiamos la estabilidad bajo sumas y restricciones directas de algunas variaciones importantes de los teoremas de tipo Weyl y Browder recientemente introducidos en Rashid y Prasad (Asia-Eur J Math 8:14, 2015. / S1793557115500126), Sanabria et al. (Rev Colomb Mat 51 (2): 153–171, 2017a, Acta Math Univ Comen (NS) 86 (2): 345–356, 2017b, Open Math 16 (1): 289–297, 2018).spa
dc.publisherUniversidad de la Costaspa
dc.rightsAttribution-NonCommercial-ShareAlike 4.0 International*
dc.subjectSemi-Fredholm operatorspa
dc.subjectProperty (VE)spa
dc.subjectDirect sumsspa
dc.subjectOperador Semi-Fredholmspa
dc.subjectPropiedad (VE)spa
dc.subjectSumas directasspa
dc.subjectLas restriccionesspa
dc.titleStrong variations of weyl and browder type theorems for direct sums and restrictionsspa
dc.title.alternativeFuerte variación de los teoremas de tipo weyl y browder para sumas directas y

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-ShareAlike 4.0 International
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-ShareAlike 4.0 International